I know this sounds nuts but while taking Armour thyroid I developed a massiv e kidney infection and I know it was from the thyroid medicine. The first day I took it I noticed some pain in my lower back and started having leg cramps, by the second week the pain was unbearable and I went to the doctor. I had a kidney infection that had even spread into my blood stream. I went off the thyroid medicine for a while and then started it again and had the lower back pain & leg cramps again. I went on the thyroid medicine because I had symptoms of a thyroid disorder but all my thyroid tests were normal. I've had blood testing, x-rays & an abdominal ultrasound to see if there is another problem with my kidneys and everything has come back okay so far. My doctor thinks I'm wacko, but I know the thyroid medicine caused this. Any ideas on why this happened? Could I have an underlying condition that could have caused this? Any input would be greatly appreciated!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?